# SDR CALA2025061705593

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N38467
- Make and model: Boeing 737924ER
- Aircraft serial: 33537
- Aircraft time: 38,513 hours, 13,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: BR964411
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTS INOP AT SEATS14C AND 15C.   REMOVED AND REPLACED EMERGENCY EXIT LIGHT LAMPS AT SEATS 14C AND 15 C REF AMM 33-51-11-960-801.  OS CHECKED GOOD.
